Burkholderia pseudomallei infections

P. Sugandhi Rao, Reetika Dhawan, P. G. Shivananda

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)174-175
Number of pages2
JournalTropical Doctor
Issue number3
Publication statusPublished - 01-01-2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Public Health, Environmental and Occupational Health
  • Infectious Diseases

Cite this

Rao, P. S., Dhawan, R., & Shivananda, P. G. (2002). Burkholderia pseudomallei infections. Tropical Doctor, 32(3), 174-175. https://doi.org/10.1177/004947550203200321